Iterative solutions of K-positive definite operator equations in real uniformly smooth Banach spacesReport as inadecuate




Iterative solutions of K-positive definite operator equations in real uniformly smooth Banach spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 27 2001, Issue 3, Pages 155-160



Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China

Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Department of Applied Mathematics, Ghangwon National University, Changwon 641-773, Korea

Received 2 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let X be a real uniformly smooth Banach space and letT:DT⫅X→X be a K-positive definiteoperator. Under suitable conditions we establish that theiterative method by Bai 1999 converges strongly to the uniquesolution of the equation Tx=f, f∈X. The results presentedin this paper generalize the corresponding results of Bai 1999,Chidume and Aneke 1993, and Chidume and Osilike 1997.





Author: Zeqing Liu, Shin Min Kang, and Jeong Sheok Ume

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents